Advertisement

loader

Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Lack of LIBIDO with cerazette (mni pill) - will combined pill be better?

(15 Posts)
BracingAir Sun 22-Jul-07 00:06:16

really fed up with lack of libido, so thinking to change contraceptive.

im still bf +12 mnoths baby so gp thinks combined pill would be ok, as i dont mind if milk supply is reduced.

The thing is, does the combined pill have a better reputation with libidio?

Only other option i was considering is coil, but gp doesnt recommend it for less than a year, and i was thinking of ttc in about 6 months.

any suggestios would be really appreciated!

LoonyLyraLovegood Sun 22-Jul-07 00:07:43

A well-known side effect of the combined pill is lack of libido. Might have to think again.

LoonyLyraLovegood Sun 22-Jul-07 00:08:31

If it's only for six months, could you not just use condoms?

BracingAir Sun 22-Jul-07 00:09:34

well condoms are not as much fun if you see what i mean

TequilaMockinBird Sun 22-Jul-07 00:11:07

I have taken the Cerazette for about a year now. I was taken off the combined pill for medical reasons and my libido has actually increased with Cerazette

maybe its not the pill thats the issue? Are you taking anything else at all?

BracingAir Sun 22-Jul-07 00:13:34

not taking anything else. dh seeems to remember that my libido did increase when last time i switched from mini pill (different brand beginning with a p) to combined.

Doesnt really make sense to me, so wwas wondering if he was right

BusyAnxiousMum Sun 22-Jul-07 00:16:34

i think both pil / mini pill can theoretically reduce libido, but you could try it and see. yes , is there anything else bothering you coz that could reduce it too

BracingAir Sun 22-Jul-07 00:20:17

well....my gp had diagnosed clinical anxiety since having my baby. Have since gone back to work, and it has been significantly reduced (or distracted?)

Lately have not been feeling good, but may have prolonged pmt, as gp thinks my recent bout of spotting is a period 'trying to get through'

BusyAnxiousMum Sun 22-Jul-07 00:28:28

was that spotting on cerazette?

BracingAir Sun 22-Jul-07 00:35:47

yes, been on it for more than 12 months. Gp thinks that cerazette can stop tissue building up, but prob it has built up slowly, and now trying to break down. The cerazette stops it breaking down, but spotting means it gets through.

really unsure what to switch to. was contemplating coil as completely non hormonal, so can eliminate hormones as a cause for my feeling down/sluggish. but is invasive and can cause lots of spotting too

BusyAnxiousMum Sun 22-Jul-07 00:40:29

coil may actually be agood option, i dont think it causes spotting as it doent have hormones in it...but dont tell them that u 'l b ttc in 6m as they may not b keen to put it then

BracingAir Sun 22-Jul-07 00:43:32

its funny all the conflicting advise you here. BF was recommended coil by gp, even for 5-6 months. has had no spotting etc.

My gp said it takes at least 3 months to settle down, so why take it for 6 months or so!

though i think that after 15 months or so without a period, i am getting anxious to get back into swing of it and worried about pmt - it is not easy being a woman!!

BracingAir Sun 22-Jul-07 00:43:55

bf - i meant best friend

BusyAnxiousMum Sun 22-Jul-07 00:48:55

sometimes pmt improves after childbirth...just a thought..
btw all these things are playing havoc with ur libido...urs truly has been there!

BracingAir Sun 22-Jul-07 00:50:14

"its funny all the conflicting advise you here "- should be "advice you hear"

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now